MathSciNet Relay Station
MathSciNet bibliographic data
MR1774045 62M05 (62G05 62G20)
Jacod, Jean Non-parametric kernel estimation of the coefficient of a diffusion. Scand. J. Statist. 27 (2000), no. 1, 83–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement